MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.63487

Медицинская библиотека · Cureus · 2024

Multiple Episodes of Cardiac Arrest Induced by Treatment With Ibogaine: A Case Report.

Mestre David, Paula Alexandra, Gil Francisco P, Vaz José

Клинический случайСтатьяПеревод в очереди

Аннотация

Opioid dependence is a common problem, and therapeutic alternatives are scarce and ineffective. Ibogaine, illegal in several countries, has been reported as a possible therapy in alternative clinics and it is also used as a recreational drug, despite its cardiotoxic potential, including QT prolongation. We report a case of long QT leading to multiple episodes of cardiac arrest after a single dose of ibogaine (200mg, 2.6mg/Kg) in a patient without structural heart disease. This case highlights the fact that even low doses of ibogaine can be lethal and warns us about the consequences of its use.

Для цитирования: Mestre David, Paula Alexandra, Gil Francisco P, Vaz José. Multiple Episodes of Cardiac Arrest Induced by Treatment With Ibogaine: A Case Report.. Cureus. 2024. DOI: 10.7759/cureus.63487.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.